# SDR CALA2021121402361

- Difficulty date: December 14, 2021
- Submitted: December 15, 2021
- Operation: Air carrier
- Aircraft: N27260
- Make and model: Boeing 737-8
- Aircraft serial: 43458
- Aircraft time: 738 hours, 256 cycles
- System (JASC): 3444 · Ground Proximity System
- Part: Computer
- Part number: 22373
- Condition: Unserviceable
- Location: Ground Proximity
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

SHORT FINAL TOO LOW GEAR AND PULL UP MSGS. GEAR AND FLAPS WERE P ROPERLY COFIGURED FOR LANDING. CHECKED PIN B9 ON D1153B (GEAR POSITION DISCRETE) WHILE CYCLING PART INFO ENTRY. INSTALLED GPWS COMPUTER AND COULD NOT LOAD SOFTWARE PART IS BAD GEAR HANDLE. NO DEFECTS NOTED. SUSPECT GPWS COMPUTER. FROM STOCK. INSTALLED OLD BOX, NIS GPWS COMPUTER. REMOVED AND REPLACED GROUND PROX WARNING COMPUTER (GPWC) IAW AMM 34-49-01/401. LOADED OPC, RDC AND CURRENT TDB SOFTWARE. NO CURRENT FAULTS, OK TO COMTINUE. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1950152  SN OFF 2373 IPC REFERENCE # 34-49-01-01
